Differential and Integral Equations

Convergence of a nonconservative finite difference scheme for a system of hyperbolic conservation laws

Aslak Tveito and Ragnar Winther

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 979-1000.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730139

Mathematical Reviews number (MathSciNet)
MR1059345

Zentralblatt MATH identifier
0722.65053

Subjects
Primary: 65M12: Stability and convergence of numerical methods
Secondary: 35L65: Conservation laws

Citation

Tveito, Aslak; Winther, Ragnar. Convergence of a nonconservative finite difference scheme for a system of hyperbolic conservation laws. Differential Integral Equations 3 (1990), no. 5, 979--1000. https://projecteuclid.org/euclid.die/1378730139


Export citation